# SDR CA090327002

- Difficulty date: March 26, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Engine: Pwa R985*
- Propeller: Hartzl HCB3R304
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: DPP4
- Condition: Wrong Part
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REBUILD OF THE LT ELEVATOR THE TECH FOUND THE OTBD BRG TO BE THE WRONG SIZE (TOO WIDE) AND MISSING ONE CIRCLIP TO RETAIN BRG IN HSG. BRG WAS REPLACED WITH PROPER BRG AND CIRCLIP.
